On L-functions of twisted 4-dimensional quaternionic Shimura varieties

Cristian Virdol

Research output: Contribution to journalArticle

Abstract

In this article we prove the meromorphic continuation to the entire complex plane and also the functioned equation of the zeta functions of twisted 4-dimensional quaternionic Shimura varieties in quite general cases.

Original languageEnglish
Pages (from-to)267-280
Number of pages14
JournalKyoto Journal of Mathematics
Volume50
Issue number2
DOIs
Publication statusPublished - 2010 Jan 1

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On L-functions of twisted 4-dimensional quaternionic Shimura varieties'. Together they form a unique fingerprint.

  • Cite this